T Nation

Strange PIP Pain

Hi guys.

Im on my second cycle. ive always injected in to my quads and always got fairly painful pip for a few days…

However after injecting yesterday i now have very severe pain but not as i normally have a dull ache around the injection site through the muscle
this time i have a swelling just to the right of my right knee and severe pain. Its maybe 12 inchs from the injection site and the pip in the muscle isnt that bad really. Slightly worried ive got swelling and pain that far away from the injection site while the injection site is as normal…

Currently using Sphinx test e 300 and injected 1.2ml

Should i be worried and is there anything to look out for.

Cheers

I’ve had this exact same thing happen to me. I freaked out lol. It has happened twice to me I only pin quads too. It cleared up both times after a few days. I don’t know why this happens, one time it happened after I used a preloaded needle cuz I was traveling, the other time I don’t think I did anything different. I iced it and it helped the swelling. Idk if that’s what u should do or not but it seemed to help me.

And I mean I iced the swollen area that wasn’t where I pinned. My knee swelled up like crazy even tho I pinned upper quads. Hope this helped

Is the area red or warm to the touch?

Mine was when it happened. I’m interested to know what that meant

Yours was what? Hit the little arrow in the upper right to respond to an individual.

I’m on my phone and it doesn’t have that. Obviously I was talking about literally the only thing you said. That mine was red and warm to the touch.

That sir is an infection. Your body just fought it off. How certain are you that you used proper lining protocol? Swabbed vial and leg properly? Didn’t touch needle? Didn’t swan leg then pin where you didn’t swab? If you’re sure you pinned properly then it’s dirty gear. Consider your source. Ditch the gear. Not worth it.

Pretty sure i did everything right only thing i can think of is a slight chance i touched the needle.

Going to toss the gear just incase and be more careful next time.

How sure are you my body will have fought it off? Slept on it and the pip is almost gone but the lump remains although pain very slightly less. Doesnt appear red or hotter than anywhere else

Well, an injection around an injection site tends to present with more symptomatology then “pip”… could be really bad swelling, but infections typically include

  • redness and warmness (unclarified)
  • growth of swelling around the injection site (tick)
  • Low grade fever/full blown fever (unspecified)

Could very well be excess BA content from high mg/ml super saturated solution. I’ve pinned T450 (.3ml, was using for TRT when I’d ran out but didn’t want to go to the pharmacy and pay ridiculous prices for more)… but pinned in my tricep (retarded yes…)… the tricep was SO swollen I couldn’t bend my arm without indescribable pain… was seriously worried I had compartment syndrome… was going to go to the hospital however the inflammation began to subside… it was just an adverse site reaction (inflammation/swelling) no infection.

The only gear I’ve ever gotten an infection from was prescribed sustanon believe it or not… with proper injection technique (sterile)… type of infection was a small abscess

That last reply was to the other guy in the chat. Did your leg ever become red? If it didn’t then it’s most likely just PIP.

If your leg was becoming infected the redness would intensify and grow larger. As would the pain in the leg. You’d also have fever and flu like symptoms ie, sweats, chills, body aches, headache. If you get any of these symptoms AND your leg gets worse go to an ER immediately.

1 Like

I dont have any redness and no increase in swelling near the knee either but. F**£ me im limping today its still really painful

Don’t know your pigment. I’m very white. Redness would show easily. If not red and not warmer than the other leg then probably jus PIP

Im white. Just found it very odd that the swelling was at the knee. Cant believe the pip is this bad, need to try another brand.

The forum does not allow us to share sources or brand info.

For me the oil sits in my thighs for a bit. I have very dense muscle in my quads. My pain is not horrible though. If you are the least bit concerned about infection, ditch the gear and go to ER.

Again, I’d expect redness, temperature rise at infection site, and flu like symptoms.

You’ve only done 1 shot?

What we are forgetting here is that his gear is 300mg/ml… probably a supersaturated solution with a high BA content

This is what I wondered happened to me. It happened after I injected a test suspension preworkout. Strong shit.

Appreciated
Third shot in this cycle, first two also had bad pip but nothing like this bad.

Just seen a comment mentioning that the fact it’s 300mg could be the problem,. Will try source 250mg

Took ibuprofen yesterday, something i never do and happy to say the pain is almost gone and swelling is down. Still no redness so im now going to associate it with this 300mg stuff.

Thanks for the feedback and information everyone. Much appreciated

1 Like